MEROMORPHIC

作品数:93被引量:158H指数:8
导出分析报告
相关领域:理学更多>>
相关作者:史君贤高凌云黄斌沈永祥王传荣更多>>
相关机构:乐山师范高等专科学校长沙交通学院武汉大学暨南大学更多>>
相关期刊:《Wuhan University Journal of Natural Sciences》《佳木斯大学学报(自然科学版)》《Acta Mathematica Scientia》《Chinese Annals of Mathematics,Series B》更多>>
相关基金:国家自然科学基金广东省自然科学基金江苏省教育厅自然科学基金以色列科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Chinese Quarterly Journal of Mathematicsx
条 记 录,以下是1-5
视图:
排序:
Normality Criteria of Zero-free Meromorphic Functions被引量:1
《Chinese Quarterly Journal of Mathematics》2019年第3期221-231,共11页XIE Jia DENG Bing-mao 
Supported by the NNSF of China(No.11701188)
Let k be a positive integer,let h(z)■0 be a holomorphic functions in a domain D,and let F be a family of zero-free meromorphic functions in D,all of whose poles have order at least l.If,for each f∈P(f)(z)-h(z) has a...
关键词:MEROMORPHIC FUNCTION NORMALITY Zero-free 
On Uniqueness Problem of Meromorphic Functions Sharing Values with Their q-shifts
《Chinese Quarterly Journal of Mathematics》2019年第3期232-241,共10页ZHANG Shui-ying LIU Hui-fang 
Supported by the National Natural Science Foundation of China(11661044)
In this paper, the uniqueness problems on meromorphic function f(z) of zero order sharing values with their q-shift f(qz + c) are studied. It is shown that if f(z) and f(qz + c) share one values CM and IM respectively...
关键词:MEROMORPHIC Function UNIQUENESS SHARED Value SHIFT 
Further Extension on a Theorem of the Value Distribution of f′f^n被引量:1
《Chinese Quarterly Journal of Mathematics》2007年第1期155-158,共4页DOU Pan-ying WU Ghang-qun 
Supported by the Nature Science foundation of Henan Province(0211050200)
By using small function method, the following result is obtained. If f(z) is transcendental meromorphic and that ψ(z) is non-zero meromorphic and that T(r,ψ) = S(r, f), then(n+1)T(r,f)≤N^-(r,1/f'f^n...
关键词:transcendental meromorphic value distribution small function 
Uniqueness Theorems of Meromorphic Functions That Share Four Values被引量:1
《Chinese Quarterly Journal of Mathematics》2001年第4期35-42,共8页黄斌 
SupportedbytheNationalNaturalScienceFoundationofChina( 198710 5 0 )
For the open question 'If two nonconstant meromorphic functions share three values IM and share a fourth value CM, then do the functions necessarily share all four values CM?', the author studies the case when four va...
关键词:meoromorphic function shared_value 
On Meromorphic Starlike Multivalent Functions被引量:1
《Chinese Quarterly Journal of Mathematics》1993年第3期88-93,共6页杨定恭 
In this paper we introduce and study some new subclasses of meromorphic starlike multivalent functions.Inclusion relations are established,Integral transforms of functions in these classes are also considered.In parti...
关键词:meromorphic function starlike function multivalent function integral transform. 
检索报告 对象比较 聚类工具 使用帮助 返回顶部